# SDR NWAA071566306

- Difficulty date: March 12, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 74,899 hours, 9,354 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FASTENER HOLE OF TENSION TIE FRAME AT BS 1160 RBL 63.  REPAIRED PER EA 63-209219.
